| Model Number |
338.26 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter is synthes sales representative picture review: it is neither possible to verify the complaint condition nor does the review allow for any determination of the root cause.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: part # 338.26, synthes lot # ft00233, supplier lot # ft00233, release to warehouse date: 19 dec 2016, supplier: (b)(4), no ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2020, the dhs impactor was broken during impaction of the dhs plate.Another set was opened to complete the procedure.There was a surgical delay of two (2) minutes.No further information provided.Concomitant device reported: unk - plates: dhs/dcs (part # unknown, lot # unknown, quantity # 1).This report is for one (1) tip for dhs®/dcs® impactor (338.28).This is report 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: e1, h3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.H11 corrected data: d4, d10, h3.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h6: part: 338.26, synthes lot: ft00233, supplier lot: ft00233, release to warehouse date: december 19, 2016, supplier: (b)(4).No nonconformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Customer quality investigation: the compliant device was not received for investigation.The following investigation is based on the image(s) received.The image was reviewed, and the complaint condition could not be confirmed as no defects were identified.Since the device was not returned, dimensional, material, and drawing reviews are not applicable.During the investigation, no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.